Sorry to post same thing under different subject, but I thought only people in B'ham might bother to read my other one, and I couldn't edit it to change the subject.
Do these symptoms sound familiar to anyone? My neuro says "everyone has aches and pains".
I'm almost 39, Female, White.
A week after first childbirth, I woke up and could not walk or move legs. Lasted 24 hours.
Twice, I've had severe chest pain (like a heart attack). Once lasted all night, once just a couple of hours.
Numb spot high mid back on spine after 2nd child born. Lasted for years.
Diagnosed with migraines and myoclonic jerks in my neck.
One episode of "staring spell" lasting about 5 minutes.
Right hand weak for about 3 weeks? Couldn 't open bottles or cans.
Numb feet, tingling burning in left foot for months. (2006)
Balance problems, fell over when I tried to squat for 3 weeks.
Memory problems, got lost on way to known destinations.
Upper lip, cheek and top of ear all numb on right side. 4 hours?
Severe neck and back pain.
Numb feet, tingling both feet up calves (right now - started yesterday afternoon and is ongoing)
All of this stuff lasts a day or two, sometimes weeks. But all goes away, then comes back later.
Thyroid tests negative, arthritus negative, MRI of brain and spine negative, EMG negative. Vitamin B12 is normal.
I have a hard time finding a Dr. I like. So most items are undocumented and I don't think current neuro believes me.
I find it hard to believe it could be MS (symptoms fit) because it goes back so many years, yet all my MRI's are negative. Haven't had evoked potentials or LP.
Any ideas? Any suggestions for a GOOD neurologist in the Birmingham, AL area? I want someone who will actually listen to me and tell me what they think it might be, instead of sending me for umpteen tests and not telling me why.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?